Join the 'Vision' group to help and get support from people like you.
We found 302 questions associated with the 'Vision' topic.
Posted 29 Jun 2011 by • 9 answers
Are the side affects terrible? Ive read about feeling achy like you have the flu, having blurred vision and nausea. I just came off of Effexor which I had really bad side affects with and I'm worried about starting a similar drug...
Posted 22 Jan 2013 by • 19 answers
My doctor has me on 600mg of Neurontin 3x a day AND 100mg of Lyrica 3x a day for fibromyalgia. I'm curious about the side effects. I have serious dizzy spells, blurred(double) vision, trouble with balance, major memory loss issues and I feel exhausted all day. Plus, I don't really have ...
Posted 17 Jan 2015 by • 2 answers
After feeling so ill with chest pains and shortness of breath , blurred vision and generally unwell I decided to check this medication out on this site. I had been prescribed Naproxen approx 2years ago for arthritis, I am also taking an antidepressant. I had treatment for blood clots in both lungs ...
Posted 23 Jul 2012 by • 3 answers
Have taken for 5 days. Experiencing sweats, nervousness, trembling, dizziness, blurred vision & others. Dr said it would take 2 weeks to start working. Will these experiences cease as I continue taking it?
Posted 14 Jul 2013 by • 8 answers
I had my right eye injected just under two weeks ago. For the first 2-3 days I had colorful, swirling vision which I had been told to expect. Since then, however, my vision in the affected eye has been yellow tinged and blurry. Retina scan at the dr shows that the VMT is gone. The blurry spot in ...
Posted 1 Mar 2014 by • 4 answers
I have been taking 5mg at night for 12 days. wake up at 3-4 o'clock in the morning & can't get back to sleep. I feel weird and out of it , my hands jerk, blurred vision, sometimes headache. Has anyone else had this problem and does it go away? Thank you.
Posted 25 Jun 2013 by • 3 answers
I am currently taking 300 mg gabapentin in am and pm. I also take one 50 mg tramadol. Both at the same time. I am experiencing excessive dizziness, fogginess, often blurred vision. Is this combination responsible? Is there a better drug to use without these side effects?
Posted 7 Oct 2012 by • 7 answers
Hello. I have been taking Nortriptyline on and off for about 10 months now for Panic/anxiety, depression, and chronic daily headaches. I only take 10mg at bedtime. The most I have ever taken was 25mg. I am SUPER sensitive to medications and have tried 13 different antidepressants but could not ...
Posted 2 Aug 2014 by • 4 answers
I'm 16 years old and I've recently struggled with feeling detached and felling like life is a dream my vision seems weird and things don't seem the same all f this started after I had a massive panic attack a few days ago during I the panic attack my body felt numb my heart was going ...
Posted 25 May 2012 by • 5 answers
Posted 22 Apr 2011 • 12 answers
I have been getting complicated migraines for 2 months and can't get in to the neurologist untill the middle of June. My symptoms include double vision memory loss trouble finding words and loss of taste on half of my tongue. I'm going insane trying to deal with the headache and nausea of ...
Posted 26 May 2013 by • 3 answers
... vision, dizziness, and dry mouth. I didn't think it could cause a seizure, I thought it was supposed to control them. I don't have seizures anymore, haven't had any since I was a kid and I'm in my 40's now, I have burred vision, dizziness sensations, dry mouth but my ...
Posted 30 Oct 2013 by • 12 answers
I have a swelled upper eye lid on just one of my eyes that closes off part of my eye, causes the eye to be watery and causes minor pain in the eye itself. But my biggest question is whether that could be the cause of my sudden terrible vision? I could only read the top line of an eye chart with ...
Posted 18 Dec 2013 • 5 answers
I have been seeing red spots and when looking down to read the words all look red. Anyone else had vision problems on zoloft? Also called the dr but haven't got a call back and pharmacist says I can just stop it with no taper since it's only been 12 days?
Posted 21 Dec 2015 by • 2 answers
I've been on it for 15 years. My vision is being affected, although my retna looks good. I also have periferal neuropthy along with just feeling crappy. Insomnia too. I want off.